# SDR USAA2013022700011

- Difficulty date: February 14, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 49239830000600
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CUT WIRING IN PAX SEAT 26 LEFT OF EMERGENCY EXIT LIGHT.  REPLACED EMERGENCY EXIT LIGHT HARNESS IN PAX SEAT LEFT IAW CMM 25-25-01 STEP 2B ITEM (10)
